Dose-dependent pain and mechanical hyperalgesia after intradermal injection of capsaicin

Simone, D.A., T.K. Baumann and R.H. LaMotte (1989) Dose-dependent pain and mechanical hyperalgesia after intradermal injection of capsaicin. [Publication]

Full text not available from this repository.
Item Type: Publication
Author(s): Simone, D.A., T.K. Baumann and R.H. LaMotte
Author(s) order (without accents): Simone DA TK Baumann and RH La Motte
Title order (without accents): Dose-dependent pain and mechanical hyperalgesia after intradermal injection of capsaicin
Type of publication: Article in monograph or in proceedings
Language: English
Published in: Pain 38, 1, 99--107
Location: internet
Checked: yes
ReferenceID: 236s
Depositing User: Unnamed user with email ub-repos@rug.nl
Date Deposited: 07 Jul 2017 12:31
Last Modified: 07 Jul 2017 12:31
URI: http://indianmedicine.eldoc.ub.rug.nl/id/eprint/46943

Actions (login required)

View Item View Item